# SDR OG5S2015FA0000037

- Difficulty date: January 18, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N598ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496282
- Aircraft time: 2,901 hours
- Engine: Lyc O360A1H6
- Engine time: 4,552 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Detached
- Location: Magneto
- Part time: 598 hours
- Component: Magneto, Champion, 4373
- Component part number: 4373
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING RUNUP FOUND LT ENGINE LT MAGNETO TO HAVE A LARGE MAG DROP.  TROUBLESHOT TO LT MAGNETO LT ENGINE.  DISASSEMBLED AND FOUND DISTRIBUTOR FINGER LOOSE FROM DISTRIBUTOR GEAR.  REPLACED MAGNETO WITH SERVICABLE.
